# SDR SWAA2014081830934

- Difficulty date: June 22, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 25,575 hours, 11,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540 BETWEEN STRINGER 22L TO 23L.  REPAIRED SKIN IAW ER.
